MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH TRIALTIS; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH TRIALTIS; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 5560126045
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that on an (b)(6) 2026 the bilateral pedicle screws broke at s1.

Brand Name
TRIALTIS
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25446398
Report Number1526439-2026-00680
Device Sequence Number5763926
Product Code NKB
UDI-Device Identifier10705034595795
UDI-Public(01)10705034595795(10)405796
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5560126045
Device Lot Number405796
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/12/2026
07/01/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/19/2026
07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SET SCREW T27.; SET SCREW T27.; SET SCREW T27.; SET SCREW T27.; SET SCREW T27.; SET SCREW T27.; TI LRDSD ROD 5.5X45MM BLTVPR.; VIPER2 LORDOTIC ROD-50MM.
Patient SexUnknown